# SDR HALA9900286

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Separator
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 388 - HNL - STRONG FUEL SMELL IN CABIN, STRONGEST ABOUT EMERGENCY EXIT.  REPLACED LEFT AND RIGHT SEPARATORS, LEAK CHECK AND SMELL CHECK OK.  INSPECTED APU SECTION FOR FUEL LEAKS.  NO LEAKS NOTED.  (M)
